# SDR CA120515007

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,597 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 2060372
- Condition: Failed
- Location: Heater
- Part time: 11,790 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE PLASTIC CONNECTOR TO THE FORWARD RADIANT HEATER EXPERIENCED OVERHEAT, MELTED AND MOMENTARILY CAUGHT ON FIRE.  CONNECTOR SENT TO SAFETY BOARD LAB FOR FURTHER ANALYSIS.
